Couldn't find what you looking for?

TRY OUR SEARCH!

i think i may have this. i just started using the nuvaring 2 weeks ago. i noticed i have a soft cyst like bubble inside my vaginal walls underneath the area where i urinate. is does this have anything to do with my new birth control? i had a baby 2 years ago. i haven't had an abnormal pap in over 4 years (and tha was becuase of yeast infections). please help. i'm worried that this thing may get bigger and cause me not to have another child in the future. i have never seen anything like this before.

the first couple of days i had itching with the ring. then i had white discharge which eventually went away. now i'm coming on my second week with the nuvaring and now this.

Loading...

i think i may have this also, however my symptoms seem to be so different to what I have read. This cyst like thing that looks as if it is blocking entrance to my vagina, only appears around the time of my periods. I noticed this 7 months ago, I thought i would watcgh it for a while before I go to Doc's. Four months later, I went to Doc's who told me to come back when the lump is there, went back and of course i was at the end of my period, so there was a little bit of blood. The doctor barely checked me and said she can't see anything, and to come back when I am not on my period. I was so frustrated i was reduced to tears, I just want to know what it is. So how then will she ever see this lump that only appearss when I am on my period. I always know when it is there because it is painful when I wee, uncomfortable to sit and feels hypersensative down below. I got a mirror and looked and it looks like a round small ball blocking entrance to vagina as said earlier, but this thing moves, sometimes its there sometimes its not. HELP!
Reply

Loading...

I have questions about this also.
Reply

Loading...

I also would like to hear if someone has had an answer to this. I am not sure if there is one but it would be good to hear if anyone has learned anything? Thanks!
Reply

Loading...

Its good to know that other people are experiencing this as well. Did anyone ever find out what it is? Did it go away once you stopped using nuvaring? I am constantly worried that it may be something serious and that in itself is making want to discontinue using nuvaring even though it has been working so well. 

Reply

Loading...